# SDR IPXA09855884

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 55 L10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV VALIDATE REPAIR NUMBER EFN 71819941030, ORIGINAL NO ROUTINE NUMBER 1966 28.  LOCATION WEB AT TOP AFT END OF PAX DOOR FRAME HAS DOUBLE DRILLED HOLES AND IS CRACKED.  REPAIR ACCOMPLISHED PER SRM 52-2-0 FIG 4 SHT 3, AND 52-2-0 FIG 2 SHT 4.
